# SDR UALA2011092005094

- Difficulty date: September 18, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,357 hours, 21,409 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABSOLUTELY NO AIR FLOW FROM CEILING OVERHEAD DISTRIBUTION NOZZLE STARTING AT ROW 30.  REFERENCE PREVIOUS HISTORY OF LITTLE TO NO AIRFLOW IN AFT CABIN.  CLEANED AFT CABIN OVHD DISTRIBUTION DUCT AND ALL SIDEWALL VENT RISERS USING SIDEWALL DIFFUSER CLEANING TOOL.  AIRFLOW TO AFT CABIN GOOD.
